Author Topic: Excessive serotonin/tryptophane just after orgasm ?  (Read 2188 times)

b_jim

  • Hero Member
  • *****
  • Posts: 1026
Excessive serotonin/tryptophane just after orgasm ?
« on: February 28, 2019, 12:47:49 PM »
I'm a bit depressed  and my sleep is bad since some weeks. So I tried a little home remedy : pumpkin seeds + carbs at 5'clock. To try to boost serotonin and melatonine.
Scientific studies show a little positive effect with this.

But after orgasm, I had bad symptoms. I didn't had such symptoms since many months. I even didn't took taurine since 1 month.

I simply wonder if I don't have an excessive tryptophane/serotonin levels just after orgasm. (and maybe the opposite the day after, explaining dream-like state).

Tryptophane is converted into serotonine in gut (90%) by tryptophane hydroxylase (TPH) enzyme. And can't cross brain-blood barrier.
So an excess of serotonin is absorbed by blood platlets (trombocytes) and stored in blood.

But when this serotonin is excessive it causes :
-inflammation by activation of T-Cells and a release of pro-inflammatoy cytokines
- vasoconstriction and migraines

In fact another role of serotonine (which I didn't know) is to generate a vasoconstriction when you cut yourself (I mean with a knife)

Role of vitamind D :
There are 2 TPH :
TPH 1 : in gut and TPH 2 in brain.
Vitamin D down-regulates TPH 1 and up-regulates TPH 2.
It means vitamin D enchances serotonin in brain but avoid serotonin excess in blood.
And it explains why vitamin D reduces inflammation by this pathway.

Possible remedy  ?
If my theory works, supplements or food with glycine or gelatin might reduce Pois symptoms.



 
« Last Edit: February 28, 2019, 01:13:13 PM by b_jim »
Taurine = Anti-Pois
Suffering from lyme disease

Nas

  • Hero Member
  • *****
  • Posts: 1081
Re: Excessive serotonin/tryptophane just after orgasm ?
« Reply #1 on: February 28, 2019, 01:01:56 PM »
B_jim, I'm a bit confused, are you having these symptoms because you have an excess of Tryptophan or don't have an excess of Tryptophan?

b_jim

  • Hero Member
  • *****
  • Posts: 1026
Re: Excessive serotonin/tryptophane just after orgasm ?
« Reply #2 on: February 28, 2019, 01:05:24 PM »
As I said I'm a little depressed since some week => it might show a low level of serotonin/tryptophan in brain.

But my "remedy" seems to influence negatively my Pois by excessive tryptophan/serotonin in gut.

Sorry my english is bad, I'm very tired.

Taurine = Anti-Pois
Suffering from lyme disease

Nas

  • Hero Member
  • *****
  • Posts: 1081
Re: Excessive serotonin/tryptophane just after orgasm ?
« Reply #3 on: February 28, 2019, 01:12:59 PM »
Ah ok makes sense.

b_jim

  • Hero Member
  • *****
  • Posts: 1026
Re: Excessive serotonin/tryptophane just after orgasm ?
« Reply #4 on: February 28, 2019, 01:18:41 PM »
There is a condition of real serotonin syndrome (probably after taking drugs like ecstasy=mdma...):

I just put the list of symptoms :


    Agitation or restlessness
    Confusion
    Rapid heart rate and high blood pressure
    Dilated pupils
    Loss of muscle coordination or twitching muscles
    Muscle rigidity
    Heavy sweating
    Diarrhea
    Headache
    Shivering
    Goose bumps

And when the symptomes are very heavy (dangerous) :

    High fever
    Seizures
    Irregular heartbeat
    Unconsciousness


Very strange I think...
Taurine = Anti-Pois
Suffering from lyme disease

b_jim

  • Hero Member
  • *****
  • Posts: 1026
Re: Excessive serotonin/tryptophane just after orgasm ?
« Reply #5 on: February 28, 2019, 01:27:23 PM »
I had a very bad experience today.  :(
I want to start gelatin/glycine tomorrow.

It may explain why Vit D deficiency seems to increase Pois (Pois stronger during winter). It may explain why sugar triples my Pois and give me diarrheas in and out of Pois.
Maybe there is a link with the niacin cure too....

Eosinophilia–myalgia syndrome
https://en.wikipedia.org/wiki/Eosinophilia%E2%80%93myalgia_syndrome


uP:
I try to cook food with industrial gelatin but it's very poor : only 13gr of gelatin and it's not natural.
Boring
I will to try a grandmother remedy : bone soup.

Up 2 :
My insomnia is called Advanced sleep phase disorder.

« Last Edit: March 07, 2019, 01:02:42 PM by b_jim »
Taurine = Anti-Pois
Suffering from lyme disease

Nas

  • Hero Member
  • *****
  • Posts: 1081
Re: Excessive serotonin/tryptophane just after orgasm ?
« Reply #6 on: March 01, 2019, 05:02:34 AM »
Looking forward for your glycine trial b_jim.

b_jim

  • Hero Member
  • *****
  • Posts: 1026
Re: Excessive serotonin/tryptophane just after orgasm ?
« Reply #7 on: August 04, 2019, 12:51:39 PM »
I take magnesium glycinate. I don't feel improvment.
Anyway, I think serotonine could be the key.
Maybe a rush of serotonin during phase I and a depletion during phase II.
I'm 100% sure that glycemic unbalance cause Pois symptoms stronger.
 
Taurine = Anti-Pois
Suffering from lyme disease

Muon

  • Hero Member
  • *****
  • Posts: 2367
    • MCAD Thread
Re: Excessive serotonin/tryptophane just after orgasm ?
« Reply #8 on: August 04, 2019, 02:38:24 PM »
Doesn't serotonin production inside the gut affects serum levels of serotonin? Serotonin in serum could be measured.

demografx

  • Administrator
  • Hero Member
  • *****
  • Posts: 5631
  • All of us working together to defeat POIS!
Re: Excessive serotonin/tryptophane just after orgasm ?
« Reply #9 on: August 04, 2019, 02:41:55 PM »
Interesting. I’ve been trying to get off SSRI’s for decades.
10 years of significant POIS-reduction, treatment consisting of daily (365 days/year) testosterone patches.

TRT must be checked out carefully with your doctor due to fertility, cardiac and other risks.

40+ years of severe 4-days-POIS, married, raised a family, started/ran a business

Guts

  • Mute
  • Jr. Member
  • *
  • Posts: 72
Re: Excessive serotonin/tryptophane just after orgasm ?
« Reply #10 on: August 04, 2019, 02:52:05 PM »
I got low serotonin, this cause cravings of all sorts, drugs, food etc Getting of ssri and snri was difficult. I  still crave SNRI even tho i used them years ago.

Dunno the exact number but on one test my serotonin was about 25%...it feels horrible.

yesyesyes

  • Newbie
  • *
  • Posts: 14
Re: Excessive serotonin/tryptophane just after orgasm ?
« Reply #11 on: February 16, 2020, 06:56:16 PM »
Serotonin is overrated and things like SJW or 5HTP can have dangerous effects on your brain and heart. The increase in agressive behaviour has also been linked to the overprescription of antidepressants.

Anyway, SJW makes me feel hot waves, agitated and restless. So does every ADs (I never take more than 1 serotonin boosting thing!).

In fact my POIS symptoms have become a thousand times *worse* after trying ADs, SJW, 5HTP supplements et al. bs "therapies" (one after the other with detoxes/rests between them, not at the same time!).

Not only that, but as a result I no longer can tolerate any of them as they've altered my chemistry so now I react even to Serenoa repens - a herb for the prostate that apparently also works on serotonin receptors.

I can get agitated, have hot flashes and get stomach cramps and sudden muscle movements and delirium now even from drinking peppermint and chamomile tea at the same time (they work on serotonin)!

I really hope that one day the damage serotonin boosting suplements have done to my body will get reversed! I hope I find some Cyproheptadine here, it's said it not only removes useless serotonin, it extends one's livespan (while serotonin shortens it).

Muon

  • Hero Member
  • *****
  • Posts: 2367
    • MCAD Thread

b_jim

  • Hero Member
  • *****
  • Posts: 1026
Re: Excessive serotonin/tryptophane just after orgasm ?
« Reply #13 on: February 17, 2020, 09:52:27 AM »
I had an orgasm 2 days ago and it restart all my symptoms.
I really have the feeling something is WRONG in my blood.
I'm quite sure there is a vasoconstriction.
Lyme or Pois or both ?

i need to find a link between serotonin or magnesium or zinc or something.


 
Taurine = Anti-Pois
Suffering from lyme disease


yesyesyes

  • Newbie
  • *
  • Posts: 14
Re: Excessive serotonin/tryptophane just after orgasm ?
« Reply #15 on: February 17, 2020, 10:17:27 AM »
b_jim, look into Ray Peat and Cyproheptadine.

Investigator

  • Full Member
  • ***
  • Posts: 122
Re: Excessive serotonin/tryptophane just after orgasm ?
« Reply #16 on: February 17, 2020, 05:10:36 PM »
I'm quite sure there is a vasoconstriction.

My testicles shrink the days after O, get really close to the body, I can't touch them, it's as if they don't exist. They shrink and expand at random times. In the days with no POIS, they keep their usual volume. But they can shrink after physical exercise as well, without orgasm. Nobody else has reported this.

So yes, I also think there is serious vasoconstriction.